Publication
Title
Comparing effect sizes across variables: generalization without the need for Bonferroni correction
Author
Language
English
Source (journal)
Behavioral ecology / International Society for Behavioral Ecology. - New York, NY
Publication
New York, NY : 2006
ISSN
1045-2249
Volume/pages
17:4(2006), p. 682-687
ISI
000238450300025
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.05.2017
To cite this reference